MAUDE Adverse Event Report: ALMA LASERS LTD. HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following use of the hybrid system at a user facility, a patient experienced a burn at the treatment site.Investigation by alma lasers inc.Found that the burn will likely leave a permanent scar.

Brand Name
HYBRID SYSTEM 70W 120V 50/60 HZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
MDR Report Key23752605
Report Number3004450661-2025-00025
Device Sequence Number13157633
Product Code GEX
UDI-Device Identifier17290110122109
UDI-Public17290110122109
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 12/08/2025
Report Date (Section F) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAACO15061980BDAZ0003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Date Report Sent to FDA12/08/2025